# SDR PCAA9900001

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: MS24586C140
- Condition: Detached
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WOULD NOT CLOSE.  MAINTENANCE INSPECTED AND FOUND THE FLIP UP FLOOR BOARD SPRING DETACHED.  REATTACHED SPRING, OPERATIONAL CHECK GOOD.
